| Model Number |
RONYX25012UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
10/12/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the lad.Approximately 9 months post procedure, patient suffered congestive heart failure and died.Death was classified as a non-sudden cardiac death.The investigator assessed the event as not related to the device or anti platelet medication.Sponsor assessed event is possibly related to device and anti platelet medication.Investigator assessed event is not related to device or anti platelet medication.